# SDR ASOA201001688

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 28,399 hours, 24,919 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG ON APPROACH AT 22 DEG (EMERGENCY DECLARED -- EMERGENCY VEHICLES WERE STANDING BY AS A PRECAUTION) COMPLIED WITH AD 2009-06-12.  ACFT RETURNED TO SERVICE.  CLEARED, PLACARD REMOVED.  R & R FLAP PDU IAW AMM 27-52-01,OPS CK GOOD.  (CLOSED)
